Rituximab question

Hi everyone. Have the appointment for my first and second dose of rituximab come through today for 9th and 23rd of December. 2 days before my birthday and two days before Christmas.

Just wanted to know if the medicine can wipe you out after infusion and if anyone has experienced this, worried I will be in bed in christmas day, got all the family coming!

Had infliximab a few years back and that used to wipe me out.

Thank you.


9 Replies

  • I Had my first two dose of rituximab months ago and did not get any side affects it seen to have My GPA (wg) stable a present

    when i had 10 doses of cycophiatine over 6 months that did drag me down for a couple weeks

    i am due next 3rd on 17th DEC (6 doses over 2year i am told)

    goods luck

  • Hi. Thank you so much for your reply. Great to hear that you haven't had any side effects and that it's working for you! That's brilliant.

    Was trying to hold out having it til the new year but been too unwell.


  • Hi, I was a bit tired after mine the next day but otherwise ok. All the best x

  • Thanks butterflywings. That's great.


  • Hi Jo

    Good luck for when you start Rituximab. Hope it works quickly and you feel better soon. X

  • Thank you so much misty14 :)

    Jo x

  • I had rituximab for the first time over 10 years ago - I had no ill effects whatsoever, sometimes you can develop a rash during the infusion, but if that is the case it will be stopped and antihistamines will be given. Good luck and with a bit of luck you'll have the best Christmas ever :)

  • Thanks so much neenaw!


    Jo x

  • I had rituximab 4 months ago and was fine. Nothing to worry about. Hope all goes well for you

You may also like...